# SDR GTIA050275

- Difficulty date: November 21, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- Engine: Pwa JT8D219
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB SEAT TRACK FS 493 BOTTOM OF TRACK OUT OF LIMITS, CORROSION.  REMOVED CORRODED SEAT TRACK SECTION, DRILLED NEW SEAT TRACK, FABRICATED SPLICE AND PLATE, TREATED, PRIMED AND INSTALLED REPAIR.  (K)
